MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. Medline; CATHETER,FOLEY,3WAY,SILI-ELAST,22FR,30ML

MEDLINE INDUSTRIES INC. Medline; CATHETER,FOLEY,3WAY,SILI-ELAST,22FR,30ML
Model Number DYND11803
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the end user was undergoing a cystoscopy and transurethral resection of the prostate (turp) and when the catheter was put into place, there was no leaking noticed from any area.The balloon of the catheter was filled with 30ml of sterile water.The catheter fell out approximately 3 to 5 minutes after insertion.The issue was noted when the nurse went to secure the catheter in place and he noticed it was no longer inserted.The doctor then inserted the catheter into place after the patient's cystoscopy & turp for continuous bladder irrigation.There was no harm or impact to the patient and no change in the patient's plan of care.The patient was unaware of the incident as he was still a sleep.A sample was returned for evaluation and the suspected root cause was determined to be an error in the manufacturing process.No additional information is available.Due to the need for medical intervention to replace the catheter and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a catheter fell out during a procedure and another catheter had to be placed.

Brand Name
Medline
Common Device Name
CATHETER,FOLEY,3WAY,SILI-ELAST,22FR,30ML
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key9683884
Report Number1417592-2020-00010
Device Sequence Number13599695
Product Code EZL
UDI-Device Identifier10080196030347
UDI-Public10080196030347
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND11803
Device Catalogue NumberDYND11803
Device Lot Number592171205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight73